# SDR SWAA2022030136450

- Difficulty date: January 15, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,123 hours, 35,888 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT CORRODED / REMOVED AND REPLACED RUDDER COUNTERBALANCE WEIGHT PER CMM 54-40-09.
